Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 42, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 14, 2013, 2:53 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2013, 2:53 PM EST (19:53 UTC)
- Expired
- Feb 16, 2013, 4:37 PM EST
- In force
- 50 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 17.54 ft at Feb 15, 2013, 4:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
950 WGUS42 KFFC 141953 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EST THU FEB 14 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC167-303-319-150953- /O.NEW.KFFC.FL.W.0042.130214T1953Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130214T1945Z.000000T0000Z.NO/ 253 PM EST THU FEB 14 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE OCONEE RIVER NEAR OCONEE. * FROM THIS AFTERNOON UNTIL FRIDAY AFTERNOON. * AT 2PM THURSDAY THE STAGE WAS 16.6 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * THE RIVER IS EXPECTED TO CREST AT ABOUT 17.3 FEET OVERNIGHT. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
8 follow-up statements
103 WGUS82 KFFC 150248 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 948 PM EST THU FEB 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-151648- /O.EXT.KFFC.FL.W.0040.130217T0417Z-130219T0200Z/ /HAWG1.1.ER.130217T0417Z.130217T1800Z.130218T2000Z.NO/ 948 PM EST THU FEB 14 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM SATURDAY BEFORE MIDNIGHT UNTIL MONDAY EVENING. * AT 800 PM THURSDAY THE STAGE WAS 13.2 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 20.7 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-151648- /O.EXT.KFFC.FL.W.0041.130218T1500Z-000000T0000Z/ /ABBG1.1.ER.130218T1500Z.130220T0000Z.000000T0000Z.NO/ 948 PM EST THU FEB 14 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM LATE MONDAY MORNING UNTIL FURTHER NOTICE. * AT 800 PM THURSDAY THE STAGE WAS 9.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 12.9 FEET BY TUESDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC167-303-319-151648- /O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130215T0230Z.000000T0000Z.NO/ 948 PM EST THU FEB 14 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 900 PM THURSDAY THE STAGE WAS 17.0 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
403 WGUS82 KFFC 150808 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 AM EST FRI FEB 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES... GAC023-235-152208- /O.CON.KFFC.FL.W.0040.130217T0417Z-130219T0200Z/ /HAWG1.1.ER.130217T0417Z.130217T1800Z.130218T2000Z.NO/ 308 AM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE... * FROM TOMORROW LATE EVENING UNTIL MONDAY EVENING. * AT 2 AM FRIDAY THE STAGE WAS 13.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 20.7 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-152208- /O.CON.KFFC.FL.W.0041.130218T1500Z-000000T0000Z/ /ABBG1.1.ER.130218T1500Z.130220T0000Z.000000T0000Z.NO/ 308 AM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * FROM LATE MONDAY MORNING UNTIL FURTHER NOTICE. * AT 2 AM FRIDAY THE STAGE WAS 9.8 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 12.9 FEET BY TUESDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC167-303-319-152208- /O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130215T0745Z.000000T0000Z.NO/ 308 AM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE... * UNTIL FURTHER NOTICE. * AT 2 AM FRIDAY THE STAGE WAS 17.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
071 WGUS82 KFFC 151534 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1034 AM EST FRI FEB 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-160534- /O.EXT.KFFC.FL.W.0040.130217T0824Z-130218T1800Z/ /HAWG1.1.ER.130217T0824Z.130217T1800Z.130218T1200Z.NO/ 1034 AM EST FRI FEB 15 2013 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE. * FROM SUNDAY MORNING UNTIL MONDAY AFTERNOON. * AT 930 AM FRIDAY THE STAGE WAS 13.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 20.5 FEET BY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-160534- /O.EXT.KFFC.FL.W.0041.130217T1800Z-000000T0000Z/ /ABBG1.1.ER.130217T1800Z.130219T1800Z.000000T0000Z.NO/ 1034 AM EST FRI FEB 15 2013 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * FROM SUNDAY EARLY AFTERNOON UNTIL FURTHER NOTICE. * AT 930 AM FRIDAY THE STAGE WAS 10.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET BY TUESDAY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC167-303-319-160534- /O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130215T1500Z.000000T0000Z.NO/ 1034 AM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE. * UNTIL FURTHER NOTICE. * AT 10 AM FRIDAY THE STAGE WAS 17.4 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17 FEET. * THE RIVER APPEARS TO BE CRESTING AND WILL SLOWLY FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
397 WGUS82 KFFC 151950 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EST FRI FEB 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-160950- /O.CON.KFFC.FL.W.0040.130217T0824Z-130218T1800Z/ /HAWG1.1.ER.130217T0824Z.130217T1800Z.130218T1200Z.NO/ 250 PM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE. * FROM SUNDAY MORNING UNTIL MONDAY AFTERNOON. * AT 1PM FRIDAY THE STAGE WAS 14.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 20.5 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-160950- /O.CON.KFFC.FL.W.0041.130217T1800Z-000000T0000Z/ /ABBG1.1.ER.130217T1800Z.130219T1800Z.000000T0000Z.NO/ 250 PM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * FROM SUNDAY EARLY AFTERNOON UNTIL FURTHER NOTICE. * AT 1PM FRIDAY THE STAGE WAS 10.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET BY TUESDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC167-303-319-160950- /O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130215T1945Z.000000T0000Z.NO/ 250 PM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE. * UNTIL FURTHER NOTICE. * AT 2PM FRIDAY THE STAGE WAS 17.5 FEET...AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
966 WGUS82 KFFC 160245 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 945 PM EST FRI FEB 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-161645- /O.EXT.KFFC.FL.W.0040.130217T0224Z-130218T2100Z/ /HAWG1.1.ER.130217T0224Z.130217T1200Z.130218T1500Z.NO/ 945 PM EST FRI FEB 15 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM TOMORROW LATE EVENING UNTIL MONDAY AFTERNOON. * AT 800 PM FRIDAY THE STAGE WAS 15.3 FEET...AND RISING. * NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 20.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. $$ GAC091-271-315-161644- /O.EXT.KFFC.FL.W.0041.130218T1200Z-000000T0000Z/ /ABBG1.1.ER.130218T1200Z.130220T0000Z.000000T0000Z.NO/ 945 PM EST FRI FEB 15 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM MONDAY MORNING UNTIL FURTHER NOTICE. * AT 800 PM FRIDAY THE STAGE WAS 10.6 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 13.0 FEET BY TUESDAY EVENING. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC167-303-319-161644- /O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130215T2145Z.000000T0000Z.NO/ 945 PM EST FRI FEB 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 900 PM FRIDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
953 WGUS82 KFFC 161041 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 541 AM EST SAT FEB 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-170041- /O.CON.KFFC.FL.W.0040.130217T0224Z-130218T2100Z/ /HAWG1.1.ER.130217T0224Z.130217T1200Z.130218T1500Z.NO/ 541 AM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM THIS MORNING UNTIL MONDAY AFTERNOON. * AT 5 AM SATURDAY THE STAGE WAS 17.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 20.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 20.3 FEET ON MAR 16 2010. $$ GAC091-271-315-170040- /O.CON.KFFC.FL.W.0041.130218T1200Z-000000T0000Z/ /ABBG1.1.ER.130218T1200Z.130220T0000Z.000000T0000Z.NO/ 541 AM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM MONDAY MORNING UNTIL FURTHER NOTICE. * AT 5 AM SATURDAY THE STAGE WAS 10.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 13 FEET BY TUESDAY EVENING. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.4 FEET ON MAR 18 2010. $$ GAC167-303-319-170040- /O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130215T2145Z.000000T0000Z.NO/ 541 AM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 5 AM SATURDAY THE STAGE WAS 17.3 FEET... AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME TODAY. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
342 WGUS82 KFFC 161517 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1017 AM EST SAT FEB 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC023-235-170517- /O.EXT.KFFC.FL.W.0040.130217T0100Z-130219T0800Z/ /HAWG1.1.ER.130217T0100Z.130217T1800Z.130219T0200Z.NO/ 1017 AM EST SAT FEB 16 2013 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE * FROM THIS EVENING UNTIL LATE MONDAY NIGHT. * AT 9 AM SATURDAY THE STAGE WAS 18 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 21 FEET SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY NIGHT. * AT 20.5 FEET...MINOR FLOODING OF ROADS BEGINS ON THE SOUTHSIDE OF HAWKINSVILLE...ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.4 FEET ON DEC 8 2009. $$ GAC091-271-315-170516- /O.EXT.KFFC.FL.W.0041.130218T0600Z-000000T0000Z/ /ABBG1.1.ER.130218T0600Z.130220T0000Z.000000T0000Z.NO/ 1017 AM EST SAT FEB 16 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM EARLY MONDAY MORNING UNTIL FURTHER NOTICE. * AT 9 AM SATURDAY THE STAGE WAS 11.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.4 FEET ON MAR 18 2010. $$ GAC167-303-319-170516- /O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130214T1930Z.130215T2145Z.000000T0000Z.NO/ 1017 AM EST SAT FEB 16 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE * UNTIL FURTHER NOTICE. * AT 10 AM SATURDAY THE STAGE WAS 17.2 FEET...AND SLOWLY FALLING. * MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS EVENING. * FLOOD STAGE IS 17 FEET. * AT 17 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON DEC 16 2009. $$
072 WGUS82 KFFC 162137 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 437 PM EST SAT FEB 16 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES GAC167-303-319-162207- /O.CAN.KFFC.FL.W.0042.000000T0000Z-130216T2137Z/ /OCNG1.1.ER.130214T1930Z.130215T2145Z.130216T1900Z.NO/ 437 PM EST SAT FEB 16 2013 THE FLOOD WARNING IS CANCELLED FOR THE OCONEE RIVER NEAR OCONEE * AT 4PM SATURDAY THE STAGE WAS 16.9 FEET...AND FALLING. * FLOOD STAGE IS 17.0 FEET. * AT 17.0 FEET...FLOOD STAGE IS REACHED. THE WATER LEVEL REACHES THE TOP OF THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 14, 12:37 PM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 14, 12:37 PM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1237 PM EST THU FEB 14 2013 .UPDATE... NO CHANGES NEEDED TO THE PREVIOUS FORECAST PACKAGE. A LARGE CI CLOUD SHIELD PREVAILS OVER CENTRAL AND SOUTH GA AT THIS TIME AND EXTENDS NORTH TO A CARROLLTON...ATLANTA...JEFFERSON LINE. THE CLOUD SHIELD WILL GRADUALLY MOVE EAST TODAY ALLOWING SUNSHINE TO PREVAIL OVER THE REMAINDER OF NORTH AND CENTRAL GA. MAX TEMPS APPEAR TO BE ON TRACK. 16 && PREV DISCUSSION... /ISSUED 259 AM EST THU FEB 14 2013/ SHORT TERM /TODAY THROUGH FRIDAY/... MUCH DRIER AIRMASS IN PLACE AS SURFACE HIGH PRESSURE NOSES OVER THE AREA TODAY. LEFTOVER CLOUDS OVER THE NW AND SE CWA EXPECTED TO DIMINISH DURING THE DAY. COLD FRONT EXPECTED TO MOVE TO CENTRAL GA ON FRIDAY. BEST MOISTURE ASSOCIATED EXPECTED TO BE OVER THE NORTHERN COUNTIES WITH ONLY SMALL CHANCES FOR LIGHT RAIN. SIGNIFICANT DEEP MOISTURE SHOULD BE SHORT-LIVED AT BEST AND ASSOCIATED WITH THE UPPER SHORT WAVE. WINDS INCREASE SOME ASSOCIATED WITH THE FRONT BUT BELOW ADVISORY CRITERIA. FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY BELOW NORMAL TODAY AND 3-6 DEGREES ABOVE NORMAL FOR FRIDAY. FORECAST LOW TEMPERATURES RUNNING A FEW DEGREES AROUND NORMAL FOR TONIGHT. OVERALL CONFIDENCE IS MEDIUM TO HIGH BDL LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... COLD FRONT WILL CONTINUE TO MOVE THROUGH THE CWA FRIDAY NIGHT. THE STRONGEST MID LEVEL ENERGY WILL REMAIN WELL TO THE NORTH...HOWEVER THERE IS SOME LIFT WITH A SHORTWAVE THAT MOVES ACROSS NORTHERN GA DURING THE EVENING HORUS. MODELS DO INDICATE SOME MOISTURE ON THE BACKSIDE OF THE COLD FRONT...SO PRECIP COULD END ACROSS THE NORTHERN ZONES AS A MIX OF LIGHT SN/RA. WITH LIMITED MOISTURE...LITTLE IF ANY ACCUMULATION OF SNOW IS EXPECTED OUTSIDE OF THE HIGHEST ELEVATIONS. STRONG COLD AIR ADVECTION WILL OCCUR DURING THE DAY ON SATURDAY. HIGHS WILL STRUGGLE TO GET OUT OF THE 30S IN THE NE CWA. ELSEWHERE...HIGHS IN THE 40S ARE EXPECTED...WITH SOME LOWER 50S IN SOUTH CENTRAL GA. WINDS WON'T COMPLETELY DECOUPLE OVERNIGHT...AND WITH OVERNIGHT MINS IN THE 20S ACROSS MUCH OF THE AREA...WIND CHILLS IN THE TEENS WILL BE LIKELY. A STRONG MID LEVEL SHORTWAVE AND TROUGH WILL MOVE THROUGH THE SE STATES LATE SATURDAY AFTERNOON AND EVENING. THERE ISN'T MUCH MOISTURE ASSOCIATED WITH THIS SYSTEM...BUT WITH SUCH STRONG DYNAMICAL FORCING...IT MAY HELP TO PRODUCE SOME LIGHT SNOW SHOWERS ACROSS THE NORTHERN CWA INTO THE EVENING. A FEW FLURRIES ARE ALSO POSSIBLE AS FAR SOUTH AS THE ATLANTA METRO AREAS. ANY SNOWFALL ACCUMULATIONS WOULD BE LIMITED TO THE NORTHERN CWFA. HIGH PRESSURE WILL BUILD OVERHEAD FOR SUNDAY...BUT MOVE OFFSHORE BY LATE MONDAY. TEMPS SHOULD SLOWLY MODERATE DURING THIS PERIOD. THE NEXT FRONTAL SYSTEM IS EXPECTED TO IMPACT THE REGION ON TUESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. NLISTEMAA AVIATION... 18Z UPDATE... HIGH PRESSURE CENTERED OVER SOUTH MS/AL WILL CONTINUE TO SHIFT EAST THROUGH TONIGHT AS A COLD FRONT APPROACHES THE STATE EARLY FRIDAY AND MOVES TO CENTRAL GA BY FRIDAY AFTERNOON. EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE FORECAST PERIOD. LOW LEVEL MOISTURE WITH THE FRONT SHOULD PRODUCE CEILINGS AROUND 4000 FEET. A LIGHT WEST WIND THROUGH FRIDAY MORNING INCREASING TO 10 TO 20 KTS BY AFTERNOON WITH FRONTAL PASSAGE. NO VISIBILITY RESTRICTIONS. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 36 63 32 / 0 0 10 10 ATLANTA 56 40 61 30 / 0 0 10 10 BLAIRSVILLE 53 34 53 25 / 0 0 30 30 CARTERSVILLE 56 33 59 28 / 0 0 20 10 COLUMBUS 60 39 65 35 / 0 0 5 10 GAINESVILLE 54 38 58 30 / 0 0 20 10 MACON 59 34 66 34 / 0 0 5 10 ROME 56 33 59 28 / 0 0 20 10 PEACHTREE CITY 57 32 63 30 / 0 0 10 10 VIDALIA 59 40 66 39 / 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...16 LONG TERM....31 AVIATION...16
Hazardous weather outlook, Feb 14, 3:05 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 305 AM EST THU FEB 14 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 305 AM EST THU FEB 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SURGE OF ARCTIC AIR WILL MOVE ACROSS THE REGION ON SATURDAY. A FEW SNOW SHOWERS ARE POSSIBLE ACROSS NORTHERN GEORGIA SATURDAY AFTERNOON AND EVENING. LITTLE OR NO SNOWFALL ACCUMULATIONS ARE EXPECTED. STRONG GUSTY NORTHWEST WINDS WILL USHER IN THE COLDER AIR. WINDS OF 15 TO 25 MPH WITH GUSTS TO NEAR 35 MPH ARE POSSIBLE SATURDAY. HIGHER GUSTS ARE POSSIBLE IN THE MOUNTAINS. ALSO...BY TUESDAY A STRONG STORM SYSTEM WILL BE MOVING INTO THE REGION BRINGING A CHANCE OF THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 10:00 PM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 25 hr |
| Feb 14, 9:56 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 4 days |
| Feb 14, 9:56 AM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 8 days |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.